Differential and Integral Equations

On some partial differential equation for non coercive functional and critical Sobolev exponent

Isabeau Birindelli and Françoise Demengel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 15, Number 7 (2002), 823-837.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060800

Mathematical Reviews number (MathSciNet)
MR1895568

Zentralblatt MATH identifier
1045.35034

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B33: Critical exponents 35J60: Nonlinear elliptic equations

Citation

Birindelli, Isabeau; Demengel, Françoise. On some partial differential equation for non coercive functional and critical Sobolev exponent. Differential Integral Equations 15 (2002), no. 7, 823--837. https://projecteuclid.org/euclid.die/1356060800


Export citation